# SDR VNAA202511270004

- Difficulty date: September 25, 2025
- Submitted: November 27, 2025
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 33,083 hours, 25,727 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035302043
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM LBL 27 BTW FS 1000.00 TO FS 1069.00 AT FLOOR STRUCTURE AFT CARGO COMPARTMENT.   CORROSION ON FLOOR BEAM LBL 27 BTW FS 1000.00 TO FS 1069.00 AT FLOOR STRUCTURE AFT CARGO COMPARTMENT WAS EVALUATED EXCESSIVE DAMAGE IAW SRM 53-61-43-101-001-A01 AND SRM 53-00-41-201-001-A01 AND REPAIRED PER SRM 53-00-41-201-001-A01.
